# SDR FDEA202011232947

- Difficulty date: November 23, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 62,095 hours, 23,670 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640 FUSELAGE FRAME WEB AND STR-14L INTERCOSTAL TEE CLIP.  LOWER INBOARD HOLE HAS (2) CRACK INDICATIONS AT 3 AND 9 O`CLOCK POSITIONS.  LOWER OUTBOARD HOLE HAS (1) CRACK INDICATION AT 3 TO 4 O`CLOCK POSITION.  ALL WORK ACCOMPLISHED, IAW FEDEX EA F-5310-T0358129 P1 FUSEALGE-MAINFRAME-STA 1640 FRAME SPLICE REPAIR BETWEEN STRINGER I-9F AND S- 20L.
